# SDR UIEA2015062600321

- Difficulty date: June 26, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 68,496 hours, 12,269 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

L1 DOOR OPEN LIGHT ON AT 80KTS, REJECTED TAKEOFF.  CYCLED DOOR, NO ISSUES.  RETURNED FOR ANOTHER TAKEOFF. FOUND DOOR SWITCH LOOSE.  SECURED & DOOR INDICATION OPERATES NORMAL.
